# SDR P2EA01049

- Difficulty date: March 27, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 312, BOTTOM AFT SIDE OF UPPER CHORD AT BL 0, LBL 8 AND RBL 8.  REPAIRED PER DRAWING 53-01181-1 AND 8110-3.  (M)
